# SDR 04152324

- Difficulty date: May 31, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N324UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41017
- Aircraft time: 22,554 hours, 22,216 cycles
- Engine: Garrtt TPE33143
- Engine time: 17,905 hours, 17,590 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Torque Bridge
- Part number: 31024766
- Condition: Out Of Balance
- Location: Engine Control
- Stage of operation: DE
- How discovered: 9
- Nature of condition: F, R
- Precautionary procedure: O

## Discrepancy

DURING DESCENT CREW REPORTED ENGINE SPEED GOING TO -3 PERCENT WITH AN ASSOCIATED AIRCRAFT YAW.  THE TORQUE BRIDGES WERE SWAPPED AND UNDERSPEED FUEL CONTROL ADJUSTED.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RETURNED TO SERVICE.
